Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sure this problem can be resolved.Possible TRIGGER mogger

Posted by ed_uk2010 on October 7, 2014, at 17:50:25

In reply to Re: Aripiprazole (Abilify) ed_uk2010, posted by mogger on October 6, 2014, at 10:22:59

Trigger - for anyone not wanting to hear about male sexual function.

Hi Joseph,

So, apart from risperidone and sertraline, what other meds (and doses) are on you at the moment?

Is the addition of risperidone that only change you've made in recent times or have other meds be started/stopped/adjusted as well? How long have you actually been taking risperidone for? It appears to have made quite a difference :)

Also, do you have a specific psych diagnosis, if you don't mind me asking, and any major physical health problems?

Sorry for all the questions. But lack of information and knowledge leads to bad, worthlesss advice! Sometimes frankly dangerous advice. You see it so much online. Poster A tells poster B what/or not to take without establishing any details of their age, med history, diagnosis, general health, med regimen etc etc.

If you don't mind me asking, has ED become a issue? If so, there are plenty of things which can be done about that. Few such treatments affect libido directly but most are likely to produce some indirect increase in desire. Greater blood flow and erections can improve confidence, sensation.....desire....and hence libido.


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1071594
URL: http://www.dr-bob.org/babble/20140914/msgs/1071982.html